Pregabalin - a short story

All your questions and experiences of medication and treatments on the NHS or Private Healthcare.

Moderators: perseus, *Lisa*, FluppyPuffy

Pregabalin - a short story

Postby Painintheneck » Fri May 11, 2018 4:28 pm

After three months of Pregabalin at 150mg x 2 per day, I had to stop taking it quite suddenly. A family tragedy began to unfold and during this intense period I couldn’t function properly because of the Pregabalin’s adverse effects of dizziness and dissociation, and I desperately needed a clear head. Up till then I felt I was getting some benefit from this drug. It was apparently keeping my pain and disturbed sleep in check for much of the time.

I must say that, contrary to the many horror stories concerning unregulated cessation of Pregabalin, the only immediately noticeable unpleasantness was a rapid escalation in bowel discomfort and the onset of loose stools. In fact, for the first few days, my aches and pains even felt a little better despite the sad and stressful circumstances. It was only after three weeks of having come off it that I started to have a real flare-up of pain and poor sleep. So now I’ve resumed taking it, but at a reduced dose of 150mg x 1 per evening. Again I believe it has helped a little with my nightly pain and disturbed sleep. But I don’t accept it can be a long-term solution. For me, it’s too variable in benefit versus adverse effects. The benefit is unpredictable but very welcome; the multiple adverse effects are seemingly inevitable but most unwelcome.
Painintheneck
UKFM Newbie
 
Posts: 4
Joined: Tue Apr 10, 2018 2:54 pm
Location: England

Return to Treatments & Medication

Who is online

Users browsing this forum: No registered users and 3 guests